# SDR FDEA202004030670

- Difficulty date: April 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE INBOARD LUG   HOLE SURFACE FOUND CORROSION. CORROSION AT LEFT HAND WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   INBOARD LUG HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-  52-03. REPAIR EVALUATED AND FOUND PIVOT INBOARD LUG SURFACE REMAINING THICKNESS:   0.506" (J= LUG THICKNESS) IS CORRECT AS PER E.A.#: 1-5750-162328 E PART 3 STEP 2 FIGURE   2, TITLE: WINGS- FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET   CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:   57503745 FOR WORK DETAILS.
